# SDR SWAA2025040701383

- Difficulty date: March 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727B LBL53 UPPER AREA AT AFT CARGO COMPARTMENT 2025-171910<[01] STEP 5 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 240497907; DUE DATE: 27-AUG-25;[02] PERFORMED PERMANENT REPAIRED ON ANGLE SUPPORT LOCATED FROM 727A TO 727E AND LBL53 CEILING AREA AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-70-11-2R-0 REPAIR GENERAL; SEE INDIVIDUAL SIGN OF BELOW;[03] RII COMPLETED JOB
